# SDR SIMA950121

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119AE
- Make and model: Saab SF340A
- Aircraft serial: 340A119
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5010488
- Condition: Cracked
- Location: Mlg
- Part time: 4,562 hours
- Component: Goodyear, 50092371
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAW - DURING INSPECTION OF WHEEL ASSEMBLY FOR TIRE CHANGE, FOUND A THREE INCH CRACK IN BEAD AREA OF HUB P/N 5009237-1, S/N NOV91-0174.  HUB WAS REMOVED FROM SERVICE.  (Z)
